Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 415, NWS Norman, OK

August 7, 20124 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 7, 2012, 3:36 PM CDT for 4 counties in Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2012, 3:36 PM CDT (20:36 UTC)
Expired
Aug 7, 2012, 4:15 PM CDT
In force
39 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Garvin County, OK, McClain County, OK, Pontotoc County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 66 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1162 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
1956 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WUUS54 KOUN 072036
SVROUN
OKC049-087-123-125-072115-
/O.NEW.KOUN.SV.W.0415.120807T2036Z-120807T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
336 PM CDT TUE AUG 7 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
  EXTREME SOUTHEASTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  EXTREME SOUTHERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 415 PM CDT

* AT 335 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  ASHER...MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STRATFORD...ASHER...WANETTE AND VANOSS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3475 9702 3496 9706 3501 9682 3491 9677
      3490 9678 3490 9676 3488 9674 3487 9675
      3486 9672 3478 9664
TIME...MOT...LOC 2035Z 320DEG 11KT 3492 9689 

$$
1 follow-up statement
248 
WWUS54 KOUN 072105
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
405 PM CDT TUE AUG 7 2012

OKC049-087-123-125-072115-
/O.CON.KOUN.SV.W.0415.000000T0000Z-120807T2115Z/
MCCLAIN OK-GARVIN OK-PONTOTOC OK-POTTAWATOMIE OK-
405 PM CDT TUE AUG 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM
CDT FOR EXTREME SOUTHEASTERN MCCLAIN...NORTHEASTERN GARVIN...
NORTHWESTERN PONTOTOC AND EXTREME SOUTHERN POTTAWATOMIE COUNTIES...

AT 403 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM CENTERED NEAR VANOSS...MOVING SOUTHEAST AT 15 
MPH. ALTHOUGH THE STORM HAS WEAKENED...WIND GUSTS OF 50 TO 60 MPH 
WILL REMAIN POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
STRATFORD...ASHER...WANETTE AND VANOSS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3475 9702 3496 9706 3501 9682 3490 9678
      3490 9677 3490 9676 3488 9674 3486 9675
      3486 9672 3478 9664
TIME...MOT...LOC 2103Z 320DEG 11KT 3485 9682 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 12:49 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Aug 7, 12:49 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1249 PM CDT TUE AUG 7 2012

.DISCUSSION...
PLEASE SEE THE 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
VFR WILL APPLY THROUGH THE PERIOD. HOWEVER...TSRA IS EXPECTED THIS
AFTERNOON THROUGH LATE TONIGHT. TSRA DEVELOPMENT APPEARS MOST
LIKELY THIS AFTERNOON NEAR OUN AND OKC. VCTS HAS BEEN INCLUDED
FOR THE TWO PREVIOUSLY MENTIONED TERMINALS...BUT FELT LIKE
CONFIDENCE WAS TOO LOW WITH REGARDS TO COVERAGE TO INCLUDE IT
ANYWHERE ELSE. CONFIDENCE WILL INCREASE LATER TONIGHT ESPECIALLY
NEAR GAG...WWR AND PNC AS STORMS MOVE OUT OF KS AND INTO NORTHERN
OK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  74 100  74 101 /  20  30  20  10
HOBART OK         73  99  74 102 /  30  30  20  10
WICHITA FALLS TX  76 101  76 103 /  20  30  20  10
GAGE OK           69  97  68 101 /  40  20  10  10
PONCA CITY OK     71  96  73 100 /  30  20  20  10
DURANT OK         75  98  76  99 /  30  20  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ012-013-
     017>020-023>032-037>048-050>052.

TX...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR TXZ086-089-090.

&&

17/03/03
Hazardous weather outlook, Aug 7, 12:05 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1205 PM CDT TUE AUG 7 2012

OKZ004>048-050>052-TXZ083>090-081000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1205 PM CDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH
TONIGHT.  ALTHOUGH WIDESPREAD SEVERE STORMS ARE UNLIKELY...A
FEW STORMS MAY BE SEVERE AND PRODUCE DAMAGING WIND GUSTS UP
TO 65 MPH.

DISCUSSION...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL PREVAIL ACROSS
OKLAHOMA AND NORTH TEXAS THIS AFTERNOON WITH SLIGHTLY BETTER COVERAGE
OF STORMS EAST OF I-35.  THESE STORMS WILL REMAIN UNORGANIZED AND
PULSE IN NATURE.  WITH SIGNIFICANT DIFFERENCES IN LOW LEVEL TEMPERATURE
AND DEWPOINT EXPECTED THIS AFTERNOON AND EVENING...A FEW OF THESE
STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS UP T0 65 MPH...
CLOUD TO GROUND LIGHTNING STRIKES WHICH MAY IGNITE FIRES...AND
LOCALLY HEAVY RAINFALL.

TONIGHT...A SEMI-ORGANIZED LINE OF STORMS MAY DEVELOP IN KANSAS
AND SURGE SOUTHWARD.  THIS LINE MAY BRING ISOLATED DAMAGING WIND
GUSTS UP TO 65 MPH ACROSS NORTHWESTERN OKLAHOMA MAINLY BEFORE
MIDNIGHT BEFORE IT WEAKENS.  ADDITIONAL ISOLATED TO SCATTERED
THUNDERSTORMS MAY OCCUR ACROSS THE REST OF OKLAHOMA AND
NORTH TEXAS...MAINLY BEFORE MIDNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY AUG 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
HIGH WILDFIRE DANGER WILL PERSIST ACROSS THE REGION.

THE PERSISTENT HOT TEMPERATURES WILL ALSO INCREASE CHANCES OF HEAT
RELATED ILLNESSES...ESPECIALLY FOR THOSE PARTICIPATING IN STRENUOUS
OUTDOOR ACTIVITIES DURING THE HEAT OF THE DAY.  A HEAT ADVISORY
REMAINS IN EFFECT THROUGH 10 PM CDT THIS EVENING FOR LOCATIONS
SOUTHEAST OF A SEYMOUR TEXAS TO WATONGA OKLAHOMA TO PERRY
OKLAHOMA LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH THURSDAY.  ALTHOUGH
ORGANIZED SEVERE WEATHER IS NOT EXPECTED...THE STRONGER STORMS WILL
BE CAPABLE OF PRODUCING STRONG AND POSSIBLY DAMAGING WIND GUSTS.

OTHER HAZARDOUS WEATHER...
WILDFIRE DANGER WILL REMAIN HIGH REGIONWIDE DUE TO SIGNIFICANT
DROUGHT CONDITIONS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM WEDNESDAY.

MBS/03

In the hours before

Special weather statement, Aug 7, 1:39 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
139 PM CDT TUE AUG 7 2012

OKZ047-051-052-071930-
BRYAN OK-MARSHALL OK-JOHNSTON OK-
139 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRYAN...EASTERN
MARSHALL AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 230 PM CDT...

AT 139 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TISHOMINGO...
MOVING SOUTH AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
DURANT...MADILL...TISHOMINGO...KINGSTON...RAVIA...MILBURN...SILO...
ARMSTRONG...MEAD...WOODVILLE...FILLMORE...NIDA...REAGAN...LITTLE
CITY AND MCBRIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3435 9682 3444 9652 3421 9640 3416 9641
      3415 9638 3397 9629 3390 9664 3392 9666
      3389 9669 3388 9676
TIME...MOT...LOC 1835Z 350DEG 17KT 3425 9661

MBS
Special weather statement, Aug 7, 1:54 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
154 PM CDT TUE AUG 7 2012

OKZ042-043-047-071945-
JOHNSTON OK-PONTOTOC OK-COAL OK-
154 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSTON...
SOUTHEASTERN PONTOTOC AND SOUTHWESTERN COAL COUNTIES UNTIL 245 PM
CDT...

AT 154 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PONTOTOC...
MOVING SOUTHEAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
BROMIDE...CONNERVILLE...PONTOTOC AND JESSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3432 9669 3453 9673 3461 9653 3442 9641
TIME...MOT...LOC 1850Z 334DEG 19KT 3452 9661

MBS
Special weather statement, Aug 7, 2:08 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
208 PM CDT TUE AUG 7 2012

OKZ048-052-072015-
BRYAN OK-ATOKA OK-
208 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR BRYAN AND SOUTHWESTERN ATOKA
COUNTIES UNTIL 315 PM CDT...

AT 208 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CADDO...
MOVING SOUTH AT 20 MPH. ANOTHER STRONG THUNDERSTORM WAS NEAR
WADE...ALSO MOVING SOUTH AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
HAIL UP TO ONE-HALF INCH DIAMETER...

LOCATIONS IMPACTED INCLUDE...
DURANT...CADDO...BOKCHITO...ACHILLE...BENNINGTON...CANEY...KENEFIC...
KEMP...ARMSTRONG...ALBANY...BLUE...UTICA...WADE AND BENTLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.

&&

LAT...LON 3386 9581 3384 9584 3389 9594 3386 9594
      3387 9600 3384 9601 3386 9602 3384 9605
      3384 9615 3375 9619 3377 9629 3368 9635
      3373 9639 3420 9641 3427 9609 3412 9594
      3393 9592 3387 9576 3385 9576
TIME...MOT...LOC 1901Z 354DEG 23KT 3410 9623

MBS
Special weather statement, Aug 7, 2:34 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
234 PM CDT TUE AUG 7 2012

OKZ041-042-047-072030-
JOHNSTON OK-PONTOTOC OK-MURRAY OK-
234 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSTON...
SOUTHWESTERN PONTOTOC AND NORTHEASTERN MURRAY COUNTIES UNTIL 330
PM CDT...

AT 234 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROFF...
MOVING SOUTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ROFF...MILL CREEK...FITZHUGH...HICKORY...SCULLIN...CONNERVILLE...
PONTOTOC...REAGAN AND FITTSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3432 9647 3432 9682 3474 9693 3476 9669
TIME...MOT...LOC 1931Z 335DEG 14KT 3459 9679

MBS
Special weather statement, Aug 7, 2:44 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
244 PM CDT TUE AUG 7 2012

OKZ017-018-024-072030-
BLAINE OK-KINGFISHER OK-CANADIAN OK-
244 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLAINE...
SOUTHWESTERN KINGFISHER AND NORTHWESTERN CANADIAN COUNTIES UNTIL
330 PM CDT...

AT 240 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WATONGA...
MOVING SOUTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
CLOUD TO GROUND LIGHTNING THAT MAY IGNITE FIRES...

LOCATIONS IMPACTED INCLUDE...
WATONGA...GEARY...GREENFIELD AND OMEGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3575 9801 3560 9833 3586 9848 3595 9828
TIME...MOT...LOC 1940Z 325DEG 14KT 3587 9835

MBS
Special weather statement, Aug 7, 3:12 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
312 PM CDT TUE AUG 7 2012

OKZ028-030-040-042-072100-
MCCLAIN OK-GARVIN OK-PONTOTOC OK-POTTAWATOMIE OK-
312 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCCLAIN...EASTERN
GARVIN...WESTERN PONTOTOC AND SOUTH CENTRAL POTTAWATOMIE COUNTIES
UNTIL 400 PM CDT...

AT 308 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES
SOUTHWEST OF KONAWA...MOVING SOUTH AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
STRATFORD...ROFF...FITZHUGH AND VANOSS.

LAT...LON 3465 9700 3502 9701 3492 9677 3490 9678
      3489 9675 3487 9675 3485 9672 3452 9663
TIME...MOT...LOC 2008Z 349DEG 22KT 3489 9685

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:21 PM CDTSpecial Weather StatementOUNLove24 min
Aug 6, 10:49 PM CDTSpecial Weather StatementOUNLove26 min
Aug 7, 9:45 AM CDTSpecial Weather StatementOUNStephens30 min
Aug 7, 12:23 PM CDTSpecial Weather StatementOUNAtoka52 min
Aug 7, 12:37 PM CDTSevere Thunderstorm WarningOUNAtoka38 min
Aug 7, 12:54 PM CDTSpecial Weather StatementOUNJohnston36 min
Aug 7, 1:20 PM CDTSpecial Weather StatementOUNAtoka25 min
Aug 7, 1:25 PM CDTSpecial Weather StatementOUNCoal35 min
Aug 7, 1:39 PM CDTSpecial Weather StatementOUNJohnston, Marshall51 min
Aug 7, 1:54 PM CDTSpecial Weather StatementOUNJohnston51 min
Aug 7, 2:08 PM CDTSpecial Weather StatementOUNBryan67 min
Aug 7, 2:34 PM CDTSpecial Weather StatementOUNPontotoc56 min
Aug 7, 2:44 PM CDTSpecial Weather StatementOUNBlaine46 min
Aug 7, 3:12 PM CDTSpecial Weather StatementOUNPontotoc48 min
Aug 7, 4:16 PM CDTSpecial Weather StatementOUNSeminole44 min
Aug 7, 4:19 PM CDTSpecial Weather StatementOUNGrady26 min
Aug 7, 4:26 PM CDTSpecial Weather StatementOUNCanadian49 min
Aug 7, 4:30 PM CDTSpecial Weather StatementOUNCarter, Love, Marshall, Murray45 min
Aug 7, 4:41 PM CDTSevere Thunderstorm WarningOUNGrady34 min
Aug 7, 4:59 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma31 min
Aug 7, 5:20 PM CDTSpecial Weather StatementOUNGrady25 min
Aug 7, 5:37 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma38 min
Aug 7, 6:14 PM CDTSpecial Weather StatementOUNComanche31 min
Aug 7, 6:18 PM CDTSpecial Weather StatementOUNMcClain42 min
Aug 7, 6:22 PM CDTSpecial Weather StatementOUNJefferson53 min
Aug 7, 6:30 PM CDTSpecial Weather StatementOUNLogan30 min
Aug 7, 6:54 PM CDTSpecial Weather StatementOUNCotton51 min
Aug 7, 6:57 PM CDTSpecial Weather StatementOUNHughes33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.